Skip to main content
Article
On the Structure of Divergence-Free Tensors
Journal of Mathematical Physics
  • Ian M. Anderson, Utah State University
Document Type
Article
Publication Date
1-1-1978
DOI
10.1063/1.523642
Disciplines
Abstract
Contravariant rank two tensors which are divergence‐free on one index and which are constructed from the metric tensor, an auxiliary collection of arbitrary tensor fields, and the first and second partial derivatives of these quantities are classified. The results generalize existing mathematical arguments in support of the Einstein field equations
Comments

Published by American Institute of Physics in Journal of Mathematical Physics. Publisher PDF is available for download through link above.

Citation Information
On the Structure of Divergence-Free Tensors, J. Math. Phys 19 (1978), 2570–2575.